# SDR DL75A011210

- Difficulty date: July 17, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 46,802 hours, 25,340 cycles
- Engine: Pwa PW2037
- Engine time: 41,027 hours, 20,626 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 471111172
- Part serial: FC5721
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO MIA EN ROUTE TO BOG DUE TO RT ENG LOW OIL QTY.  FOUND ENG FUEL OIL COOLER.  F/O COOLER LEAKING AT ENG OIL INLET ELBOW ADAPTER.  REPLACED F/O COOLER.  LEAK CHECK NORMAL.
